# SDR SIMA20141231005

- Difficulty date: December 31, 2014
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N543EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10323
- Aircraft time: 10,550 hours, 6,858 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Access Door
- Condition: Open
- Location: Gpu
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOWLING NOISE FROM NOSE AFTER TAKEOFF.  FOUND ACCESS DOOR ON GPU CONNECTION TO BE OPEN.  GVI OF ACCESS DOOR FOUND TO BE GOOD.  CLOSED DOOR, SAW DOOR OPEN WHILE ACFT WAS TAXIING.
